Journal article icon

Journal article

Lobar and hemispheric lengths in adolescent onset schizophrenia

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Psychiatry
Phillips, TJ More by this author
Roberts, N More by this author
Expand authors...
Journal:
SCHIZOPHRENIA RESEARCH
Volume:
53
Issue:
3
Pages:
87-87
Publication date:
2002-01-15
ISSN:
0920-9964
URN:
uuid:9670b003-bd6a-4bd1-a06a-cfc4c9d40ee4
Source identifiers:
139754
Local pid:
pubs:139754

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP